# SDR BJNA20180814001

- Difficulty date: August 11, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N688XA
- Make and model: Boeing 7374Y0
- Aircraft serial: 25313
- Aircraft time: 51,140 hours, 24,688 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5711 · Wing Spar
- Part: Anchor Fitting
- Part number: 691A00943
- Condition: Cracked
- Location: Spar
- Part time: 51,140 hours, 24,688 cycles
- Component: Spar, Boeing
- Component part number: 691A00943
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR UPPER ANGLE AT FASTENER HOLE NR 4 ON THE RT SIDE OF THE FITTING, SHOWS A CRACK INDICATION FROM HFEC ROTARY SCANNER INSPECTION.
